Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/471
Title: Hamilton-connectivity of 3-domination critical graphs with α=δ+1≥5
Authors: Chen, Y
Cheng, TCE 
Ng, CTD 
Keywords: Domination-critical graph
Hamilton-connectivity
Issue Date: 6-Apr-2008
Publisher: North-Holland
Source: Discrete mathematics, Apr. 2008, v. 308, no. 7, p.1296-1307 How to cite?
Journal: Discrete mathematics 
Abstract: A graph G is 3-domination critical if its domination number γ is 3 and the addition of any edge decreases γ by 1. Let G be a 3-domination critical graph with toughness more than one. It was proved G is Hamilton-connected for the cases α ≤ δ (Discrete Mathematics 271 (2003) 1-12) and α=δ+2 (European Journal of Combinatorics 23(2002) 777-784). In this paper, we show G is Hamilton-connected for the case α= δ+1≥5.
URI: http://hdl.handle.net/10397/471
ISSN: 0012-365X
EISSN: 1872-681X
DOI: 10.1016/j.disc.2007.03.075
Rights: Discrete Mathematics © 2007 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
DM13957.pdfPre-published version189.01 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 13, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 14, 2018

Page view(s)

454
Last Week
0
Last month
Citations as of Aug 13, 2018

Download(s)

513
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.